# SDR FCPR20121214002

- Difficulty date: December 14, 2011
- Submitted: January 17, 2012
- Operation: General aviation
- Aircraft: N542PF
- Make and model: Cirrus SR22
- Aircraft serial: 3144
- Aircraft time: 592 hours
- Engine: Cont IO550N
- Engine time: 592 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: ETISR22212
- Part serial: GP5203
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OIL CHANGE, FOUND ENGINE DRIVEN FUEL PUMP LEAKING FUEL AT ANEROID HOUSING FLANGE.  REMOVED FUEL PUMP AND SENT TO MFG FOR REPAIRS.
